# SDR 96UAL900569

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1812U
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- Engine: Ge CF66D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct Support
- Part number: ACM701051
- Condition: Broken
- Location: Nr 1 Ac Duct
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AROUND 8,000 TO 9,000 FEET HEARD RUMBLE UNDER PILOTS FEET.  A SHORT TIME AFTER, LOST CONTROL OF CABIN PRESSURE.  PERFORMED LOSS OF PRESSURE VIBRATION CHECK LIST.  UNABLE TO RESTORE CONTROL OF CABIN PRESSURE, RETURNED TO LAS.  *S/D*  DUCT SUPPORT ATTACHMENT, DOWNSTREAM OF THE WATER SEPARATOR, FAILED AND CAUSED DUCT SEPARATION.  INTERIM REPAIR MADE TO DUCT SUPPORT ATTACH POINTS.
